Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 33, NWS Omaha, NE

June 20, 2011Dodge County, Nebraska

NWS Omaha, NE issued this river flood warning at Jun 20, 2011, 8:00 AM CDT for Dodge County, Nebraska. It took effect at Jun 20, 2011, 10:00 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 8:00 AM CDT (13:00 UTC)
In effect from
Jun 20, 2011, 10:00 AM CDT
Expired
Jun 21, 2011, 7:35 AM CDT
In force
22 hr
Issued by
NWS Omaha, NE
Flood severity
Minor

County Dodge County, NE

The radar

The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maple Creek near Nickerson (NKRN1). The gauge peaked at 10.92 ft at Jun 20, 2011, 2:00 PM CDT.

actionminormoderate51006/2006/2106/22
Action stage
10 ft
Minor stage
11.5 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06800000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WGUS43 KOAX 201300
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
800 AM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN NEBRASKA... 

  MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC053-210100-
/O.NEW.KOAX.FL.W.0033.110620T1500Z-110621T1111Z/
/NKRN1.1.ER.110620T1500Z.110620T1600Z.110620T1711Z.NO/
800 AM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A
* FLOOD WARNING FOR 
  THE MAPLE CREEK NEAR NICKERSON.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:46 AM MONDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.    
* IMPACT...AT 10.0 FEET...WATER LEAVES THE CHANNEL AND LOWLAND 
  FLOODING BEGINS. 

$$
3 follow-up statements
741 
WGUS83 KOAX 201611
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1111 AM CDT MON JUN 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC053-210611-
/O.CON.KOAX.FL.W.0033.000000T0000Z-110621T1111Z/
/NKRN1.1.ER.110620T1502Z.110620T1600Z.110620T1711Z.NO/
1111 AM CDT MON JUN 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAPLE CREEK NEAR NICKERSON.
* AT 11:00 AM MONDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...WATER LEAVES THE CHANNEL AND LOWLAND 
  FLOODING BEGINS.

$$
PEARSON
254 
WGUS83 KOAX 210401
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1101 PM CDT MON JUN 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

&&

NEC053-211801-
/O.EXT.KOAX.FL.W.0033.000000T0000Z-110622T1723Z/
/NKRN1.1.ER.110620T1502Z.110620T1931Z.110621T2323Z.NO/
1101 PM CDT MON JUN 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAPLE CREEK NEAR NICKERSON.
* AT 10:15 PM MONDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 10.0 FEET...WATER LEAVES THE CHANNEL AND LOWLAND 
  FLOODING BEGINS.

$$
441 
WGUS83 KOAX 211236
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
735 AM CDT TUE JUN 21 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC053-211305-
/O.CAN.KOAX.FL.W.0033.000000T0000Z-110622T1723Z/
/NKRN1.1.ER.110620T1502Z.110620T1931Z.110621T0655Z.NO/
735 AM CDT TUE JUN 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MAPLE CREEK NEAR NICKERSON.
* AT  7:16 AM TUESDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:55 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5 FEET 
  BY TUESDAY EVENING.

$$
CHERMOK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 20, 2:58 AM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jun 20, 2:58 AM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
258 AM CDT MON JUN 20 2011

.DISCUSSION...

MAIN CONCERN IS THE SHORT TERM SEVERE WEATHER THREAT.

THE MAIN UPPER LEVEL SYSTEM PER WATER VAPOR IMAGERY AS OF 07Z WAS
LOCATED OVER SRN CO/NRN NM. THIS IS EXPECTED TO TRACK TO THE
NORTHEAST INTO THE CENTRAL PLAINS TODAY. AHEAD OF THIS
SYSTEM...STRONG WARM AIR ADVECTION INTERACTING WITH SIGNIFICANT
MOISTURE NEAR THE 850 MB WARM FRONT WAS PRODUCING A BROAD ZONE OF
WARM AIR ADVECTION THUNDERSTORMS OVER NEB/IA PER RADAR MOSAIC.
THESE THUNDERSTORMS ARE GENERALLY EXPECTED TO CONTINUE TO TRACK TO
THE EAST AND NORTHEAST THROUGH THE REST OF THE MORNING AND ARE
LIKELY TO BE MAINLY OUT OF THE FORECAST AREA BY 12Z.
OTHERWISE...SURFACE WARM FRONT /CURRENTLY OVER KANSAS/ IS EXPECTED
TO TRACK INTO ERN NEB/WRN IA TODAY AS THE SURFACE LOW DEEPENS AND
MOVES INTO SOUTH CENTRAL NEB. WITH SIGNIFICANT MOISTURE ALREADY IN
PLACE...AND STEEP MID LEVEL LAPSE RATES PROJECTED TO BE OVER THE
AREA TODAY...THE ATMOSPHERE IS EXPECTED TO BECOME EXTREMELY
UNSTABLE WITH MLCAPE VALUES OF 4000-5000 J/KG. AT THE SAME
TIME...MID LEVEL SPEED MAX OF 50-60 KT WILL EMERGE INTO THE WARM
SECTOR. THIS SHOULD CREATE EFFECTIVE SHEAR OF 40-50 KT TODAY
ACROSS THE FA. THIS WILL SET THE STAGE FOR ANOTHER ROUND OF
POTENTIALLY SIGNIFICANT SEVERE WEATHER.

THUNDERSTORMS ARE INITIALLY EXPECTED TO DEVELOP JUST TO THE
NORTHEAST OF THE SURFACE LOW OVER SOUTH CENTRAL NEB BY MID-LATE
AFTERNOON AS THE CAP IS BREACHED. THUNDERSTORMS WILL THEN EXPAND
IN COVERAGE TO THE NORTHEAST...AND ALSO DEVELOP SOUTH ALONG THE
ADVANCING PAC FRONT/DRYLINE THROUGH THE EVENING. HODOGRAPHS
INDICATE DECENT LOW LEVEL TURNING AND SPEED TO THE NORTHEAST OF THE
SURFACE LOW BY LATE AFTERNOON FOR A TORNADO THREAT. HODOGRAPHS ARE
NOT IDEAL FOR A TORNADO OUTBREAK GIVEN THE BACKED UPPER LEVEL
SHEAR WITH THE JET SEGMENT...BUT A COUPLE OF
TORNADOES...ESPECIALLY TOWARD EVENING OVER EAST CENTRAL AND
SOUTHEAST NEBRASKA TRANSITIONING TO WESTERN IOWA SEEM LIKELY IN
SUSTAINED SUPERCELLS. IT APPEARS THE MOST FAVORABLE ORIENTATION
AND SHEAR FOR DESCRETE ACTIVITY IS OVER SOUTH-CENTRAL NEB INTO
EAST-CENTRAL NEB. ALSO...GIVEN THE MID LEVEL LAPSE RATES OF 8-8.5
C/KM...SOME VERY LARGE HAIL WILL ALSO BE LIKELY. AS FAR AS
RAINFALL...WE FEEL GIVEN THE MID LEVEL SPEED MAX THAT STORMS WILL
BE MOVING AT A PRETTY DECENT CLIP AND HEAVY RAIN WILL BE LESS OF A
THREAT...BUT THIS OF COURSE HAVE TO BE WATCHED CLOSELY. WILL HAVE
LIKELY POPS CONTINUE THROUGH THE EVENING BEFORE THE THUNDERSTORMS
EXIT THE AREA AFTER 06Z.

THE UPPER LEVEL LOW IS THEN EXPECTED TO CLOSE OFF OVER PARTS OF
NEB ON MON NIGHT INTO TUE AND SLOWLY MOVE TO THE EAST. GIVEN SOME
SUNSHINE ON TUE AND THE VERY COLD MID LEVEL TEMPERATURES...WE MAY
SEE ISOLATED HEATING OF THE DAY TYPE THUNDERSTORMS SPRING
UP...ESPECIALLY OVER WESTERN IOWA WITH SOME SMALL HAIL POSSIBLE.
OTHERWISE SHOWERS ARE EXPECTED TO CONTINUE THROUGH TUE NIGHT AND
WED AS THE UPPER LOW REMAINS IN THE AREA. GOING TEMPERATURES
SEEMED ON TRACK WITH FEW CHANGES MADE THERE. DRIER WEATHER LOOKS
TO MOVE STARTING ON THURSDAY.

&&

.AVIATION...

MVFR CIGS ARE LIKELY AT OMA/OFK THROUGH THE MORNING HOURS BEFORE
CEILINGS LIFT. CONVECTION WILL ALSO STILL BE POSSIBLE THROUGH 14Z
AT OFK/OMA ASSOCIATED WITH THE CURRENT SCATTERED THUNDERSTORM
ACTIVITY. AHEAD OF THE DEEPENING SURFACE LOW TODAY...WE SHOULD SEE
GUSTY SOUTHEAST WINDS INTO THE AFTERNOON. WILL LIKELY SEE
CONVECTION DEVELOP AND MOVE THROUGH ALL 3 TAF SITES BY EVENING AND
HAVE INCLUDED A TEMPO GROUND FOR THE MOST LIKELY TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

BOUSTEAD
Hazardous weather outlook, Jun 20, 4:16 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
416 AM CDT MON JUN 20 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-202330-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
416 AM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING OVER THE ENTIRE OUTLOOK AREA. THE MOST LIKELY TIME FOR
SEVERE THUNDERSTORMS WILL BE AFTER 3 PM AND BEFORE 1 AM. THE MAIN
THREAT FROM THESE THUNDERSTORMS WILL BE VERY LARGE HAIL...BUT
ISOLATED TORNADOES AND DAMAGING WINDS WILL ALSO BE POSSIBLE.

ALTHOUGH ISOLATED SEVERE WEATHER WILL BE POSSIBLE EARLY THIS
MORNING OVER EAST CENTRAL NEBRASKA AND SOUTHWEST IOWA...A MORE
POTENT SEVERE WEATHER THREAT IS EXPECTED TO DEVELOP THIS
AFTERNOON. AN AREA OF LOW PRESSURE ASSOCIATED WITH A STRONG UPPER
LEVEL STORM SYSTEM WILL MOVE INTO EASTERN NEBRASKA BY MID
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE SURFACE
LOW AND WARM FRONT OVER SOUTH CENTRAL NEBRASKA. THESE
THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE
INTO EASTERN NEBRASKA AFTER 4 PM...AND WESTERN IOWA AFTER 7 PM.
DUE TO EXTREME INSTABILITY AND FAVORABLE SHEAR...SIGNIFICANT
SEVERE WEATHER IS POSSIBLE WITH THIS ACTIVITY IN THE FORM OF
MAINLY VERY LARGE HAIL...BUT ALSO ISOLATED TORNADOES WILL BE
POSSIBLE. THE THREAT OF SEVERE WEATHER IS EXPECTED TO GENERALLY
END AFTER 1 AM AS THE STORMS MOVE EAST OUT OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE NEXT CHANCE OF THUNDERSTORMS IS ON TUESDAY AFTERNOON...AND
ALSO FROM THURSDAY NIGHT INTO SUNDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF THE AREA
THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 20, 2:43 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
243 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             BELLWOOD                41.34N 97.24W
06/20/2011  E1.75 INCH       BUTLER             NE   FIRE DEPT/RESCUE

            STILL A FEW STONES FALLING AT 241 AM.

0230 AM     TSTM WND GST     BELLWOOD                41.34N 97.24W
06/20/2011  E60 MPH          BUTLER             NE   FIRE DEPT/RESCUE

            ESTIMATED WIND GUSTS UP TO 60 MPH.

&&

BMAYES
Local storm report, Jun 20, 3:10 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
310 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     HAIL             S LOGAN                 41.64N 95.79W
06/20/2011  E1.50 INCH       HARRISON           IA   TRAINED SPOTTER

&&

BMAYES
Special weather statement, Jun 20, 3:13 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
313 AM CDT MON JUN 20 2011

IAZ055-NEZ034-044-045-200900-
BURT NE-DODGE NE-HARRISON IA-WASHINGTON NE-
313 AM CDT MON JUN 20 2011

...SPECIAL WEATHER STATEMENT FOR WASHINGTON...EASTERN DODGE...
SOUTHERN BURT AND WESTERN HARRISON COUNTIES UNTIL 400 AM CDT...

AT 311 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CRAIG TO NICKERSON
TO CEDAR BLUFFS...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CRAIG...
  NICKERSON...
  TEKAMAH...
  FREMONT...
  ARLINGTON...
  BLAIR...
  MONDAMIN...
  KENNARD...
  MODALE...
  PISGAH...
  MISSOURI VALLEY...
  FORT CALHOUN...
  LOGAN...
  SUMMIT LAKE STATE RECREATION AREA...
  FREMONT LAKES STATE RECREATION AREA...
  HERMAN...
  LITTLE SIOUX...
  DESOTO BEND NATIONAL WILDLIFE REFUGE...
  MAGNOLIA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MAYES
Local storm report, Jun 20, 4:52 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
452 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 AM     HEAVY RAIN       SCRIBNER                41.66N 96.66W
06/20/2011  M3.13 INCH       DODGE              NE   TRAINED SPOTTER

            RAINFALL SINCE SUNDAY EVENING.

&&

JB
Local storm report, Jun 20, 5:17 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
517 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     NON-TSTM WND GST LINCOLN                 40.82N 96.69W
06/20/2011  M63 MPH          LANCASTER          NE   ASOS

&&

JB
Local storm report, Jun 20, 7:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MORSE BLUFF             41.43N 96.77W
06/20/2011  M1.40 INCH       SAUNDERS           NE   AMATEUR RADIO

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       CEDAR BLUFFS            41.40N 96.61W
06/20/2011  M1.49 INCH       SAUNDERS           NE   FIRE DEPT/RESCUE

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       2 E SCRIBNER            41.66N 96.63W
06/20/2011  M3.15 INCH       DODGE              NE   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM. FROM NERAIN.

0700 AM     HEAVY RAIN       SCHUYLER                41.45N 97.06W
06/20/2011  M2.50 INCH       COLFAX             NE   AMATEUR RADIO

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       CEDAR BLUFFS            41.40N 96.61W
06/20/2011  M1.70 INCH       SAUNDERS           NE   AMATEUR RADIO

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       NORTH BEND              41.47N 96.78W
06/20/2011  M2.80 INCH       DODGE              NE   AMATEUR RADIO

            24 HOUR TOTAL ENDING AT 7 AM.

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:16 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe44 min
Jun 19, 9:56 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe49 min
Jun 19, 10:39 PM CDTSevere Thunderstorm WarningOAXCass, Otoe51 min
Jun 19, 10:47 PM CDTFlash Flood WarningOAXOtoe6 hr
Jun 19, 11:31 PM CDTSevere Thunderstorm WarningOAXCass, Otoe44 min
Jun 19, 11:36 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders39 min
Jun 19, 11:52 PM CDTFlash Flood WarningOAXCass5 hr
Jun 20, 12:13 AM CDTSevere Thunderstorm WarningOAXDouglas, Saunders37 min
Jun 20, 12:21 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders39 min
Jun 20, 12:30 AM CDTSevere Thunderstorm WarningOAXSaunders24 min
Jun 20, 12:48 AM CDTSevere Thunderstorm WarningOAXDodge42 min
Jun 20, 1:33 AM CDTSevere Thunderstorm WarningOAXBurt, Thurston42 min
Jun 20, 1:38 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte52 min
Jun 20, 1:50 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte40 min
Jun 20, 2:25 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders50 min
Jun 20, 2:38 AM CDTAreal Flood AdvisoryOAXDodge5 hr
Jun 20, 2:57 AM CDTAreal Flood AdvisoryOAXDodge, Saunders4 hr
Jun 20, 3:55 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte, Seward50 min
Jun 20, 3:31 PM CDTFlash Flood WatchOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 8 more7 hr
Jun 20, 5:00 PM CDTSevere Thunderstorm WarningOAXJefferson45 min
Jun 20, 5:43 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline47 min
Jun 20, 6:22 PM CDTSevere Thunderstorm WarningOAXPlatte38 min
Jun 20, 6:27 PM CDTSevere Thunderstorm WarningOAXAntelope48 min
Jun 20, 6:37 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline23 min
Jun 20, 6:57 PM CDTSevere Thunderstorm WarningOAXMadison, Platte63 min

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.